I need to speak about this journey. I have lost years of quality singing, not knowing what was wrong. My singing voice has been my travel companion throughout my life – it is not merely my profession. The gradual weakening of my singing voice affected my mental, emotional, and psychological health. Losing one’s voice is a grave loss—there are no words to describe the grief it brings. Perhaps if the medical professionals who treated me had known about these adverse effects they would have sought alternative therapies for me, or at the very least, lowered my dosage of ICS. I believe the discontinuation of non-steroid treatment for asthma in the . should be reconsidered. As it now stands, I am on maintenance level allergy injections monthly, one dose of Singulair (Montelukast) nightly, and only occasionally do I use my emergency inhaler. This treatment is working well. I write to warn singers of all varieties, professional and non-professional, and others whose livelihoods depend upon their voices, of the negative effects of inhaled corticosteroid treatment on the voice. I also write to draw the attention of physicians who prescribe these medications, as well as the pharmaceutical companies and retailers who produce and profit from them, to the well-documented adverse side effects of long term, sustained usage to the human voice.